Open Access iconOpen Access



Bounds on Fractional-Based Metric Dimension of Petersen Networks

Dalal Awadh Alrowaili1, Mohsin Raza2, Muhammad Javaid2,*

1 Mathematics Department, College of Science, Jouf University, P.O. Box: 2014, Sakakah, Saudi Arabia
2 Department of Mathematics, School of Science, University of Management and Technology, Lahore, Pakistan

* Corresponding Author: Muhammad Javaid. Email: email

(This article belongs to this Special Issue: Resolvability Parameters and their Applications)

Computer Modeling in Engineering & Sciences 2023, 135(3), 2697-2713.


The problem of investigating the minimum set of landmarks consisting of auto-machines (Robots) in a connected network is studied with the concept of location number or metric dimension of this network. In this paper, we study the latest type of metric dimension called as local fractional metric dimension (LFMD) and find its upper bounds for generalized Petersen networks GP(n, 3), where n ≥ 7. For n ≥ 9. The limiting values of LFMD for GP(n, 3) are also obtained as 1 (bounded) if n approaches to infinity.


Cite This Article

Alrowali, D. A., Raza, M., Javaid, M. (2023). Bounds on Fractional-Based Metric Dimension of Petersen Networks. CMES-Computer Modeling in Engineering & Sciences, 135(3), 2697–2713.

cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 715


  • 335


  • 0


Share Link